# SDR AWXA200501417

- Difficulty date: November 12, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,453 hours, 28,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK DISCOVERED CORROSION LOCATED ON FLOORBEAM TEE CAP AT BS 365, FROM BL 35.5R TO BL 45.0R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 757-200 SRM 53-00-51-1A.  MAINTENANCE REMOVED UPPER T CAP IAW BOEING 757-200 SRM 51-40-02.  FABRICATED NEW T CAP IAW BOEING G737-300 SRM 53-00-51 FIG 201.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING G757-200 SRM 51-00-51.
